# SDR SWAA2015120346669

- Difficulty date: November 30, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N370SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26597
- Aircraft time: 70,746 hours, 58,363 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Part number: 6545890
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMER HATCH DOOR ESCAPE LANYARD LOOSE.  SECURED LANYARD IAW AMM.
